Osaka Journal of Mathematics

A boundary link is trivial if the Lusternik-Schnirelmann category of its complement is one

Kazushi Komatsu

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 29, Number 2 (1992), 329-337.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783759

Mathematical Reviews number (MathSciNet)
MR1173992

Zentralblatt MATH identifier
0782.57014

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Komatsu, Kazushi. A boundary link is trivial if the Lusternik-Schnirelmann category of its complement is one. Osaka J. Math. 29 (1992), no. 2, 329--337. https://projecteuclid.org/euclid.ojm/1200783759


Export citation

Corrections

  • See Correction: Kazushi Komatsu. Correction to: ``A boundary link is trivial if the Lusternik-Schnirelmann category of its complement is one'' [Osaka J. Math. {29} (1992), no. 2, 329--337; MR1173992 (94d:57019)]. Osaka J. Math., Volume 31, Number 2, (1994), 487--487.